# SDR AALA201711169020

- Difficulty date: November 10, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 92,526 hours, 14,863 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  LEFT FORWARD ENTRY DOOR COULD NOT BE OPENED FROM THE OUTSIDE UPON ARRIVAL INTO DFW.  LUBRICATED HANDLE AND DOOR TRACK.  OPS CHECK NORMAL. OK FOR SERVICE.
